Volume 1, Issue 3, October 2015, Page: 19-23
Extending the 4 × 4 Darbyshire Operator Using n-Dimensional Dirac Matrices
Paul M. Darbyshire, Computational Biophysics Group, Algenet Cancer Research, Nottingham, UK
Received: Dec. 21, 2015;       Accepted: Jan. 4, 2016;       Published: Feb. 19, 2016
DOI: 10.11648/j.ijamtp.20150103.11      View  3334      Downloads  113
Abstract
In this paper, we extend the 4 × 4 Darbyshire operator to develop a new n-dimensional formalism using n-dimensional Dirac matrices. We then present a set of properties satisfied by the new operator and briefly discuss some areas of interest for potential applications.
Keywords
Darbyshire Operator, Dirac Matrices, Gamma Matrices, Matrix Theory, Quantum Mechanics
To cite this article
Paul M. Darbyshire, Extending the 4 × 4 Darbyshire Operator Using n-Dimensional Dirac Matrices, International Journal of Applied Mathematics and Theoretical Physics. Vol. 1, No. 3, 2015, pp. 19-23. doi: 10.11648/j.ijamtp.20150103.11
Copyright
Copyright © 2015 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Overbye, D. Physicists in Europe Find Tantalizing Hints of a Mysterious New Particle. New York Times. 2015.
[2]
Dirac, P. A. M. The Quantum Theory of the Electron. Proceedings of the Royal Society. A117, 610-624. 1928.
[3]
Darbyshire, P. M. A steady state solution to four-wave mixing utilising the SU (2, 2) group symmetry with mixed gratings in a Kerr type media. Optics Communications. 117, 283-289. 1995.
[4]
Darbyshire, P. M. Doctoral Thesis, University of London. 1996.
[5]
Darbyshire, P. M. The Development of a New Matrix Operator and its application to the Study of Nonlinear Coupled Wave Equations. Letters in Mathematical Physics. 54, 291-300. 2000.
[6]
Pais, A. On Spinors in n Dimensions. Journal of Mathematical Physics. 3 (6), 1135-1139. 1962.
Browse journals by subject